# SDR SWIA202164413

- Difficulty date: December 15, 2021
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MULTIPLE AREAS OF CORROSION ON FUSELAGE INTERIOR SKIN AVIONICS BAY DOOR CUTOUT AROUND DOOR SEAL MATING SURFACE. AREAS MARKED.     (C-CHECK RO 2/16/2022)    BLENDED CORROSION DAMAGE FROM INTERIOR FUSELAGE SKIN @ AVIONICS BAY DOOR CUTOUT AROUND DOOR SEAL MATING SURFACE TO A SMOOTH CONTOUR AND RESTORED FINISH. REMAINING MATERIAL IN THE REWORKED AREAS IS WITHIN LIMITS. REF REO 690-53-21-032 REV -- DATED 2008/03/07. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK TEST GOOD.
